# SDR DALA2019040800000

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: General aviation
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: I/B Spoiler
- Component: I/B Spoiler, Boeing
- Component part number: 5940974501
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER SKIN, UNSCHEDULED REMOVAL. FOUND DELAMINATED.
